Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am due to start my period on 15th July. I started spotting on 6th July which lasted 4 days (this was really light and only happened when i wiped). I had cramping with the spotting and every time I went to the toilet I expected to have come on really heavy. It has now been 2 days since the bleeding stopped and I still have slight cramping. I was experiencing nausea before the spotting started but this is only occasional now. My boobs are veiny but not sore, but they are also very hot.

It is now Saturday 11th July and my period is not due until Wednesday. Has anyone experienced anything like this and found out they were pregnant. Also, when do you think I should do a test?

Loading...

Actually if you have "First Response" Pregnancy test in your are they say that you can test 5 days before your expected Period. So give that a try. That said, IF you are pregnant and the implantation was on the 6th - which sounds like it by the way - then it might be too early to tell - Due to the HCG levels not being high enough to detect yet. So take a test, if it's negative wait till your late and then take another one. It is SO hard to say wether your pregnant or not as PMS symptoms are virtually identical to pregnancy symptoms. But the slight bleeding makes me thing you might be pregnant. There's only way to find out right? ;-) Please let me know what the results are and how you are doing?
Reply

Loading...

Hi, thanks for your post last month. I never got a positive on the million and one pregnancy tests I did, but in the end to try and explain the situation I have classed the spotting as a period. As I have come off the pill I have read so much on the types of symptons people get from coming off. Birth control pills are little devils in diguise.



Anyway, that said, as I have classed my spotting as a period I was due on yesterday, and so far nothing has appeared. I am going to get a first response to see if anything shows. Fingers crossed. I am really confused by my body and have booked an appointment with my doctor but I have to wait until the 27th August - 22 long days to go!



Have you heard anything like this before?
Reply

Loading...

Hi honey! I didn't before I became a Supporter on here! But know I sure have! Were you on Depro or Yaz? I have had several women on here mention those 2 in particular for causing break through periods, or wonky periods! And when you stop the pill, it will take your body upto 3 months (usually only 1 cycle though) to get back into normal! Actually I have also witnessed, MANY women on here showing negative on HPT but when they finally had a blood test in their doctors office it came out positive. So we can never tell!!! Keep me updated OK? Good luck honey!
Reply

Loading...

Hi Bambi27, I took an early response this morning and I got a positive HPT, thank you so much for your advice. I was so excited on my way to work that I stopped to get a Clear Blue digital with a conception indicator. According to that I am 2-3 weeks (so 4-5 weeks) along, which is more than I thought. By the way, out of curiosity I was on Yasmin (the doctors never told me the side affects from stopping the pill), but that doesn't matter any more!
Reply

Loading...

Another notch for the pregnancy queen!!!!!! ;-) XD XD That's what they call me on here!!!!! LOL CONGRATULATUIONS honey!!!! I am so pleased for you!!! Take your prenatal vitamins!! And just enjoy your pregnancy!!! Absolutely THRILLED!!! Good luck and health to you and your little angel!!!! :-D
Reply

Loading...

Well, I guess you've already got the answer you were looking for!!! After suspected implantation spotting, you get all excited, start looking out for other pregnancy symptoms, wait in anticipation as the time to your expected period ticks by sloooooooooowly, and then... if you miss your period and take a test, and it is positive... wow! 

I'm with the last poster, start taking folic acid for sure, and keep an eye on your diet. Do you know where you are going for prenatal care yet? If not, start sorting that out now. And yeah, don't forget to enjoy your pregnancy. Once you start getting morning sickness, there will be some tough moments, but that passes soon enough and the second trimester will be absolutely great. 

Reply

Loading...

london1982 wrote:

bambi27 wrote:

Hi honey! I didn't before I became a Supporter on here! But know I sure have! Were you on Depro or Yaz? I have had several women on here mention those 2 in particular for causing break through periods, or wonky periods! And when you stop the pill, it will take your body upto 3 months (usually only 1 cycle though) to get back into normal! Actually I have also witnessed, MANY women on here showing negative on HPT but when they finally had a blood test in their doctors office it came out positive. So we can never tell!!! Keep me updated OK? Good luck honey!



Hi Bambi27, I took an early response this morning and I got a positive HPT, thank you so much for your advice. I was so excited on my way to work that I stopped to get a Clear Blue digital with a conception indicator. According to that I am 2-3 weeks (so 4-5 weeks) along, which is more than I thought. By the way, out of curiosity I was on Yasmin (the doctors never told me the side affects from stopping the pill), but that doesn't matter any more!



Hi there, congrats to you for your pregnancy! What sort of prenatal vitamins are you taking for the baby's development? You're taking folic acid and everything, right? Let me know how you're doing!
Reply

Loading...

Hi through the years I was placed on several different types of birth control to include Yaz and then Yasmine. My husband and I went off the pill 13 months ago and my cycle was all over the place. I would spot off and on without a real flow and some months would skip all together. I have never heard that Yaz or Yasmine could cause problems. We finally have a great doctor who has been very thorough with testing me and my husband to see why it has been 13 months still no baby. Everything came back normal and now I wonder if the birth control was the culprit of all the cycle craziness. The doctor put me on clomid, we took our first regimen Aug. 29-Sept. 2 so we are waiting and hoping for the best!!!
Reply

Loading...

Hi Loryanna: Any pill can cause wonky periods and in the case of Yaz and Depo can actually stop periods! That said, this ALL stops within 3 months - but usually 1 month - for your body to get back to normal! As you have to take the pill everyday - thus the reason why women get pregnant if they skip a couple of pills in a row!

Clomid and Metmorphine are EXCELLENT medications for increasing ovulation and your Progesterone levels - which causes you to ovulate! So just have faith in Clomid, and usually it takes 1 course to see things happening! So follow the doctors instructions and I wish you good luck and health and I will keep my fingers crossed for you! Please keep me updated on how you make out OK?
Reply

Loading...

Hi me and my husband been tryin for a bby for a year now..i just went to my obgyn doc on the 5 th to get my hormon results everything was fine..we talked bout havin a blue dye test i dont know if ur femilier with that kind of test but it has something to do with opening up my tubes then a pill to have my eggs flow often..now my last period was march 22nd til the 25 it only last three days every month i wiped myself yesterday the 7th of april an it was pinkish i have cramping on my right side today n still bleeding lightly what can that mean can u tell me please in need of anwsers..
Reply

Loading...

I got the depo shot on January 9th and had unprotected sex 6 days later on January 15th. My period ended January 7th, so i was not on my period anymore when i got this shot. Today is January 29th. I had some light bleeding January 25th and 26th. And today im having on and off cramping. I beleive my period is due in 2 days. Could i be pregnant? Sorry for all the dates its probably confusing
Reply

Loading...